# SDR IPXA2017042816546

- Difficulty date: April 14, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 24,936 hours, 15,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N991037
- Part serial: UNK
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, ANGLE ABOVE NOSE WHEEL WEEL AT BS 270.5 BL 0 CRACKED.  REPLACED THE ANGLE.
